MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-60-030-120-P6
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.Based on the information provided, a definitive cause for the tip detachment could not be determined.It may be possible that during pre-dilation the vessel may have caused a misalignment triggering the slight tip detachment during deployment however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a non-calcified, mildly tortuous right superficial femoral artery.Pre-dilatation was done with a 6.0x40mm armada 18 balloon inflated to nominal at 8atm for 2 minutes.The 6.0x30mm supera self-expanding stent system (sess) was advanced using a 6f sheath (55cm), up and over the iliac, with no resistance.Then upon deployment, it was observed under fluoroscopy that the nose cone was starting to become detached.Therefore, the physician quickly finished deploying the stent and a decision was made to retract the thumb slide back to remove the system with the guidewire as a single unit.After the devices were successfully removed from the patient, the physician pulled on the nose cone and it became easily fully detached.The target lesion was treated.The patient is stable.No other issues noted.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11280237
Report Number2024168-2021-00878
Device Sequence Number16349607
Product Code NIP
UDI-Device Identifier08717648211881
UDI-Public08717648211881
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberS-60-030-120-P6
Device Catalogue NumberS-60-030-120-P6
Device Lot Number9071161
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1